# SDR SWIA200820163

- Difficulty date: October 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 15,906 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOD LIGHT INOP (FLT 5970).  RELAMPED EMERGENCY LIGHT.
